File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The number of Hecke eigenvalues of same signs

TitleThe number of Hecke eigenvalues of same signs
Authors
KeywordsB-Free Numbers
Fourier Coefficients Of Modular Forms
Issue Date2009
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00209/index.htm
Citation
Mathematische Zeitschrift, 2009, v. 263 n. 4, p. 959-970 How to Cite?
AbstractWe give the best possible lower bounds in order of magnitude for the number of positive and negative Hecke eigenvalues. This improves upon a recent work of Kohnen, Lau and Shparlinski. Also, we study an analogous problem for short intervals. © Springer-Verlag 2008.
Persistent Identifierhttp://hdl.handle.net/10722/156249
ISSN
2015 Impact Factor: 0.674
2015 SCImago Journal Rankings: 1.483
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of Hong Kong
Consulate General of France in Hong KongF-HK36/07T
Funding Information:

Part of this work was done during the visit of the second author at the University of Hong Kong in 2008. He would like to thank the department of mathematics for hospitality. The work was supported in part by a grant from the PROCORE- France/Hong Kong Joint Research Scheme sponsored by the Research Grants Council of Hong Kong and the Consulate General of France in Hong Kong (F-HK36/07T). The authors would also thank the referee for his careful reading and helpful comments.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.contributor.authorWu, Jen_US
dc.date.accessioned2012-08-08T08:41:01Z-
dc.date.available2012-08-08T08:41:01Z-
dc.date.issued2009en_US
dc.identifier.citationMathematische Zeitschrift, 2009, v. 263 n. 4, p. 959-970en_US
dc.identifier.issn0025-5874en_US
dc.identifier.urihttp://hdl.handle.net/10722/156249-
dc.description.abstractWe give the best possible lower bounds in order of magnitude for the number of positive and negative Hecke eigenvalues. This improves upon a recent work of Kohnen, Lau and Shparlinski. Also, we study an analogous problem for short intervals. © Springer-Verlag 2008.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00209/index.htmen_US
dc.relation.ispartofMathematische Zeitschriften_US
dc.subjectB-Free Numbersen_US
dc.subjectFourier Coefficients Of Modular Formsen_US
dc.titleThe number of Hecke eigenvalues of same signsen_US
dc.typeArticleen_US
dc.identifier.emailLau, YK:yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s00209-008-0448-9en_US
dc.identifier.scopuseid_2-s2.0-76149130078en_US
dc.identifier.hkuros170526-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-76149130078&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume263en_US
dc.identifier.issue4en_US
dc.identifier.spage959en_US
dc.identifier.epage970en_US
dc.identifier.eissn1432-1823-
dc.identifier.isiWOS:000270895500011-
dc.publisher.placeGermanyen_US
dc.relation.projectMoments for automorphic L-functions-
dc.identifier.scopusauthoridLau, YK=35724053400en_US
dc.identifier.scopusauthoridWu, J=7409256406en_US
dc.identifier.citeulike3624060-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats